# SDR ASAA2017081421633

- Difficulty date: August 14, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 5,829 hours, 1,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010657
- Condition: Failed
- Location: Left
- Part time: 5,901 hours, 1,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED SEVERAL TIMES AND THEN RECOVERED. THE THIRD TIME IT FAILED IT DID NOT RECOVER.  ACFT GROUNDED.  CONFIRMED FAULT, LT FMC SHOWS FMC FAULTS.  REMOVED & REPLACED THE LT FMC IAW AMM 34-61-02,  SOFTWARE CROSSLOAD ACCOMPLISHED IAW AMM 34-61-00-470-806. ACCOMPLISHED FMCS PERFORMANCE FACTORS ADJUSTMENT (DRAG FACTOR) IAW AMM 34-61-00-800-801 & FMC SOFTWARE CONFIGURATION CHECKED IAW AMM 34-61-00-750-801, OPS CHECKED NORMAL. POSITIONED FMC SOURCE SELECT SWITCH BACK TO NORMAL POSITION.
